# SDR SIMA201134103

- Difficulty date: December 5, 2011
- Submitted: December 7, 2011
- Operation: Air carrier
- Aircraft: N675AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500806
- Aircraft time: 19,396 hours, 16,953 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Thermostat
- Part number: 8166248145491054
- Part serial: 200312053
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 3203 THE CREW REPORTED THAT ENTERED ICING AFTER TAKEOFF APPROX 4000 FT SEVERAL EICAS MESSAGE PRESSED PCK 2 VALVE FAIL MESSAGE BLEED 2 VALVE FAIL MESSAGE.  WING ANTI-ICE FAIL MSG AS WELL.  CYCLE BLEED 2 BUTTON AND EICAS DISPLAYED BLEED 2 OVERTEMP MESSAGE.  ON RETURN TO DFW AIRCRAFT WAS OPERATING ON BLEED 1 WITH CROSSBLEED OPEN.  ENTER ICING AGAIN AND GOT WING ANTI ICE FAIL SEVERAL TIMES.  OPEN ENCRYPTION WERE ALWAYS ON IN ALL FOUR.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED NR 2 FAN AIR CONTROL THERMOSTAT IAW EMB-145 AMM 36-11-06.  REMOVED AND REPLACED THE FORWARD HOSE ASSY ON FAN CONTROL THERMOSTAT IAW AMM 20-10-03.  THE AIRCRAFT WAS RETURNED TO SERVICE.
